# SDR DHL2001747004

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG NR 3 FIRE PROTECTION SYS DETECTOR GROUND LIGHT ILLUMINATED IN FLIGHT.  ENG NR 3 RE-POSITIONED FIRE LOOP IAW B-727 MM 26-11-000.
